Journal cover image

Browse issues


Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematical Modelling and Numerical Optimisation

2012 Vol. 3 No. 3

 

PagesTitle and authors
141-157A note on different modelling approaches for the robust shortest path problem
Yury Nikulin; Zuhair Iftikhar
DOI: 10.1504/IJMMNO.2012.047703

158-183The finite difference approximations of the optimal control problem for non-linear Schrödinger equation
Nigar Yıldırım Aksoy; Gabil Yagubov; Bünyamin Yıldız
DOI: 10.1504/IJMMNO.2012.047702

184-209Algorithms to determine the edges of a convex hull from its vertices
Francisco J. López; Art M. Duval
DOI: 10.1504/IJMMNO.2012.047704

210-230Determination of ultimate load and possible failure path for a rigid strip footing on soil partially supported by retaining wall using an adaptive refinement process
Abazar Asghari; Rasoul Mirghaderi; Amir Hossein Gandomi
DOI: 10.1504/IJMMNO.2012.047705

231-247Non-Turing pattern formation in a modified Leslie-Gower predator-prey system with Beddington-DeAngelis functional response
Dawit Melese; Sunita Gakkhar
DOI: 10.1504/IJMMNO.2012.047706